| Model Number |
TPL0059 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: product id: unk_mxse_sw, software version: unk.H3, h6) analysis was performed for this event.In summary, a software defect was confirmed.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that defect-23605 was identified.To reproduce the issue the user must import a case and create a scenario in which the bone segmentation is failing.The user will next open the log and ensure the algorithm was indeed failed.Next, the user will close the application and launch it.Finally, the user must select the case and proceed to planning.When the user opens the log, the algorithm will have re-executing on the case although it was failed before.There was no patient involvement.
Additional Manufacturer Narrative
Continuation of d10: information regarding the software version was provided.Software has been updated to the below.Product id: kit1382-03 software version: 5.1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.